| Catalog Number |
5920011000 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 31 events were reported for this quarter.Product return status: 16 devices were received.1 device was not available for evaluation.14 device investigation types have not yet been determined.Additional information: 31 devices were not labeled for single-use.31 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 31 malfunction events in which the device reportedly had a decrease in pressure.23 events had no patient involvement; no patient impact.7 events had patient involvement; no patient impact.1 event had insufficient information received.
Event or Problem Description
This report summarizes 31 malfunction events in which the device reportedly had a decrease in pressure.24 events had no patient involvement; no patient impact.6 events had patient involvement; no patient impact.1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 31 previously reported events are included in this follow-up record.Product return status: 25 devices were received.6 devices were not available for evaluation.